MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® FENESTRATED SCREW SET; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® FENESTRATED SCREW SET; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 55750025550
Medical Device Problem Codes Backflow (1064); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis was spinal canal stenosis.It was reported that, one of the reported screws was used at l2.The delivery device on the left side of l2 could not be removed by turning it by hand, and it came off when the device was grasped with pliers.The cement was filled according to the image check, but the tip came off the torx due to shaft shake, etc.During the process.The cement leaked into the screw head.The tab was removed, and the tip was collected using a chisel, a luer, and pliers.The rod was even brought to a state where it can be put on.The other screw was used at l4, it was observed that an abnormal change occurred during cement manipulation, the pushing rod could not be advanced due to the tightness during injection of cement at the right l4 (percutaneous portion).At that stage, it was mentioned to wait and check, but the push stick moved forward while calling out and the pushing stick remained in place.Cement leakage in the screw head at the right side of l4 where an abnormality was felt.It was identified that the product was not filled with cement even in front of the image.As a result, the tab was removed, and while pulling with a muscle hook, cement was dropped with a chisel or luer, and the tip was collected with american pliers.The rod was checked until it got on.There was no malfunction associated with cement delivery guide.Procedure/technique performed was oblique lumbar interbody fusion at l2-l5.There was a delay of less than 60 minutes occurred as a result.There was no hospitalization of patient, no patient symptoms or complications reported.No further complications were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Radiographic image review states, antero-posterior lateral x-ray.L2-l5 fusion.Cement augmentation at each level.No obvious hardware complications identified.Interbody grafts present at all levels.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SET
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21582542
Report Number1030489-2025-01311
Device Sequence Number9456534
Product Code PML
UDI-Device Identifier00763000149598
UDI-Public00763000149598
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750025550
Device Catalogue Number55750025550
Device Lot NumberH5771076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/16/2025
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown